MENU

You are here

Publications

Export 4 results:
Filters: Author is Paul Yang  [Clear All Filters]
2012
Malchiodi A, Yang P, Cheng J-H, Hwang JF. A Codazzi-like equation and the singular set for C1 smooth surfaces in the Heisenberg group. Journal fur die Reine und Angewandte Mathematik, Issue 671, October 2012, Pages 131-198 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6556
2005
Cheng J-H, Hwang JF, Malchiodi A, Yang P. Minimal surfaces in pseudohermitian geometry. Annali della Scuola Normale Superiore di Pisa, Classe di Scienze (5), 4 (2005) 129-177. [Internet]. 2005 . Available from: http://hdl.handle.net/1963/4579

Sign in